# SDR C2XA10SH417

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,862 hours, 19,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM IS CORRODED (PNL 231FF) AND RAMP ANGLE AT FRAME 20.  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM AND REMOVED AND REPLACED LT OMEGA BEAM RAMP ANGLE AT FRAME 20 IAW EMB-145 SRM 51-40-02 AND 51-30-01 AND ALODINED, PREPPED, PRIMED AND PAINTED AREA IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
